On asymptotic expansions of solutions of a certain class of integral equations. (English. Russian original) Zbl 0111.30102

PMM, J. Appl. Math. Mech. 25, 1709-1714 (1961); translation from Prikl. Mat. Mekh. 25, 1145-1147 (1961).

Full Text: DOI


[1] Grinberg, G. A., Izbrannye voprosy matematicheskoi teorii elektricheskikh i magnitnykh iavlenii (1948), Izd-vo Akad. Nauk SSSR
[2] Titchmarsh, E., Vvedenie v teoriiu integralov Fur’e (1948), Gostekhizdat
[3] Perel’man, T. L., Teploobmen v laminarnom pogranichnom sloe pri obtekanii tonkoi plastiny s vnutrennimi istochnikami, IFZh., Vol. 4, No. 5 (1961)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.